# SDR SWAA061540

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 41,845 hours, 36,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Cracked
- Location: E Exit Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L2 DOOR EMERGENCY EXIT EVAC SLIDE AFT HOOK CRACKED.  REMOVED AND REPLACED EVAC SLIDE AFT HOOK PER MM.
